On a generalization of nets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 39-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a2,
author = {Jachanov\'a, Jaroslava},
title = {On a generalization of nets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {39--47},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039881},
zbl = {0692.51003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a2/}
}
Jachanová, Jaroslava. On a generalization of nets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 39-47. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a2/